MAUDE Adverse Event Report: ARTHREX, INC. IMPL DELIVERY SYS,DISTAL BICEPS REPR; PLATE, FIXATION, BONE

ARTHREX, INC. IMPL DELIVERY SYS,DISTAL BICEPS REPR; PLATE, FIXATION, BONE
Model Number IMPL DELIVERY SYS,DISTAL BICEPS REPR
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/05/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
 
Event or Problem Description
On (b)(6) 2022, it was reported by a sales representative via e-mail that an ar-2260 distal biceps repair implant system screw cracked off when the surgeon was placing it.This was discovered during an distal biceps procedure.The broke fragment was retrieved and the case was completed by using a new ar-2260 with no patient harm reported.

Brand Name
IMPL DELIVERY SYS,DISTAL BICEPS REPR
Common Device Name
PLATE, FIXATION, BONE
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
vik bajnath
8009337001
MDR Report Key15249405
Report Number1220246-2022-05397
Device Sequence Number15076427
Product Code HRS
UDI-Device Identifier00888867026476
UDI-Public00888867026476
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K062747
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 08/18/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberIMPL DELIVERY SYS,DISTAL BICEPS REPR
Device Catalogue NumberAR-2260
Device Lot Number14774159
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/05/2022
Initial Report FDA Received Date08/18/2022
Date Device Manufactured12/20/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown